# SDR USAA20110525BB039

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY ESCAPE SQUIB LIGHT FAILED TO COME ON DURING TEST (LEFT LIGHT).  MAINTENANCE REMOVED AND REPLACED THE RIGHT, OFF-WING ESCAPE SYSTEM BATTERY PACK.
